# SDR P5CA2021051100169

- Difficulty date: May 10, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 82,213 hours, 22,243 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 7998014
- Part serial: 201206001
- Condition: Faulted
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER BOTH ENGINES STARTED WITH ISOLATION VALVE CLOSED AND AIR COND PACKS IN AUTO, RT SIDE MANIFOLD PRESS STAYED OPSI WITH ENGINE RUN UP >807. N2.  REMOVED AND REPLACED RH PRSOV IAW AMM 36-11-09, LEAK CHECK AND OPS CHECK GOOD. PERFORMED TAKEOFF POWER ENGINE RUN IAW AMM 71-00-00, 36-11-09, PRSOV OPS CHECK GOOD.
